MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1125564B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer previously reported a trilogy 200 was returned to a third-party service center for preventive maintenance and calibration.There was no harm or injury reported.The device was not in patient use.During the initial evaluation a ventilator inoperative alarm was observed.The evaluation states the blower failed to start causing the ventilator inoperative alarm condition.There is no documentation of any component replaced for this issue.Additionally, not related to the reportable issue, the rear enclosure, rubber feet, pollen filter and maintenance label were replaced due to damage/missing/preventive maintenance.The device was tested and passed all final testing.The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: the device mentioned in this complaint has exceeded its useful life per the applicable ifu.
 
Event or Problem Description
A trilogy 200 was returned to a third-party service center for preventive maintenance and calibration.There was no harm or injury reported.The device was not in patient use.During the initial evaluation a ventilator inoperative alarm was observed.The evaluation has not yet been completed.At this time, we are unable to confirm the alleged malfunction.If any additional information is received once the investigation is complete, a follow-up report will be filed.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25303403
Report Number2518422-2026-016820
Device Sequence Number9517792
Product Code CBK
UDI-Device Identifier00606959027763
UDI-Public(01)00606959027763
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1125564B
Device Catalogue Number1125564B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown